# SDR ASOA20130402123V

- Difficulty date: April 3, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N16541
- Make and model: Emb EMB-145LR
- Aircraft serial: 145523
- Aircraft time: 27,820 hours, 21,853 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14525480603
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, BAGGAGE DOOR LOWER CUTOUT MAIN BEAM CORRODED.  FRAMES 65-68.  BEAM R & R IAW SRM 51-40-02.  ACFT APPROVED FOR RETURN TO SERVICE.
